MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM HUMERAL HEAD; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM HUMERAL HEAD; SHOULDER JOINT METAL PROSTHESIS
Model Number 43X16 LOW OFFSET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery for rotator cuff insufficiency.Conversion to reverse shoulder arthroplasty.The stem form previous surgery remained implanted.

Brand Name
AEQUALIS ASCEND FLEX SHOULDER SYSTEM HUMERAL HEAD
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6379867
Report Number3000931034-2017-00070
Device Sequence Number552715
Product Code KWS
UDI-Device Identifier03700386940040
UDI-Public03700386940040
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number43X16 LOW OFFSET
Device Catalogue NumberDWF043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2017
Initial Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight95